Медицинская библиотека · Archives of internal medicine · 1985
Hypercalcemia in the neuroleptic malignant syndrome.
Клинический случайСтатьяПеревод в очереди
Аннотация
The neuroleptic malignant syndrome (NMS) developed in a 32-year-old man following fluphenazine enanthate administration. Hypercalcemia was initially present, perhaps reflecting release of calcium from skeletal muscle stores. The elevated serum calcium levels support the existence of a peripheral muscle abnormality in the pathogenesis of the NMS and provides another point of similarity between NMS and malignant hyperthermia.
Для цитирования: Wang R T, Aftergood D E, Carlson H E. Hypercalcemia in the neuroleptic malignant syndrome.. Archives of internal medicine. 1985.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.